# SDR SWAA2013121623317

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 61,953 hours, 50,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BACR15BA4AD
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE INBD OF PYLON AT FSS 197 CRACKED AT DEFLECTOR DOOR CUTOUT.  REPAIRED CUTOUT IAW EA.
